# SDR 2011FA0000659

- Difficulty date: September 20, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N9NG
- Make and model: Cessna 750
- Aircraft serial: 7500213
- Aircraft time: 6,034 hours, 2,791 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 2HZ084
- Condition: Burned
- Location: Junction Box
- Part time: 6,034 hours, 2,791 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, PILOTS REPORTED ELECTRICAL ODOR, UPON INVESTGATING FOUND WIRE TERMINAL LUG IN THE RT POWER J BOX ON THE RT GEN ERATOR BUSS TO BE LOSS AND BURN.  REPLACED WITH NEW WIRE ASSY AND HARDWARE SUPPLY FROM MFG.
